MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijo.ijo_811_17

Медицинская библиотека · Indian journal of ophthalmology · 2018

Progressive outer retinal necrosis after rituximab and cyclophosphamide therapy.

Dogra Mohit, Bajgai Priya, Kumar Ashok, Sharma Aman

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of progressive outer retinal necrosis (PORN) in a patient of microscopic polyangitis (MPA), being treated with immunosuppressive drugs such as cyclophosphamide and rituximab. Her aqueous tap was positive for Varicella Zoster virus and she was treated with oral and intravitreal antivirals, along with discontinuation of one of the immunosuppressive agents, i.e. rituximab, which might have led to reactivation of the virus causing necrotizing retinitis lesions. Rituximab and cyclophosphamide are extremely potent drugs, which are necessary to manage immunological disorders such as MPA. However, they may predispose the patient to serious complications like viral infections, including PORN.

Для цитирования: Dogra Mohit, Bajgai Priya, Kumar Ashok, Sharma Aman. Progressive outer retinal necrosis after rituximab and cyclophosphamide therapy.. Indian journal of ophthalmology. 2018. DOI: 10.4103/ijo.ijo_811_17.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.